gynecologist-icon
Light bleeding
Is it ok to have only 1 day withdrawal bleeding after completing the five day course of maxogest 10 mg tablet twice a day?
92 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.